We study the asymptotic behavior of solutions to the second boundary value problem for a parabolic PDE of Monge–Ampère type arising from optimal mass transport. Our main result is an exponential rate of convergence for solutions of this evolution equation to the stationary solution of the optimal transport problem. We derive a differential Harnack inequality for a special class of functions that solve the linearized problem. Using this Harnack inequality and certain techniques specific to mass transport, we control the oscillation in time of solutions to the parabolic equation, and obtain exponential convergence. Additionally, in the course of the proof, we present a connection with the pseudo-Riemannian framework introduced by Kim and McCann in the context of optimal transport, which is interesting in its own right.
Farhan Abedin. Jun Kitagawa. "Exponential convergence of parabolic optimal transport on bounded domains." Anal. PDE 13 (7) 2183 - 2204, 2020. https://doi.org/10.2140/apde.2020.13.2183